MathSciNet Relay Station
MathSciNet bibliographic data
MR48487 (14,21a) 10.0X
Brauer, Alfred; Reynolds, R. L. On a theorem of Aubry-Thue. Canadian J. Math. 3, (1951). 367–374.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement